Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 30, 2013, 10:09 AM CST for Autauga County, Coosa County, Elmore County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2013, 10:09 AM CST (16:09 UTC)
- Expired
- Jan 30, 2013, 11:00 AM CST
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Coosa County, AL, Elmore County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 5:15 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 916 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
507
WUUS54 KBMX 301609
SVRBMX
ALC001-037-051-301700-
/O.NEW.KBMX.SV.W.0010.130130T1609Z-130130T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN AUTAUGA COUNTY IN ALABAMA...
EASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
NORTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1100 AM CST
* AT 1007 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 6 MILES WEST OF DEATSVILLE...OR 9
MILES NORTH OF PRATTVILLE...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
EQUALITY...ROCKFORD...KELLYTON...GOODWATER...DEATSVILLE...
MARBURY...WEOKA MILLS AND TITUS.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 186 THROUGH 193...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST WEDNESDAY
AFTERNOON FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3258 8657 3271 8647 3271 8641 3274 8642
3276 8638 3278 8641 3311 8615 3310 8601
3281 8601 3251 8644
TIME...MOT...LOC 1609Z 221DEG 42KT 3260 8648
$$3 follow-up statements
400
WWUS54 KBMX 301628
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1028 AM CST WED JAN 30 2013
ALC001-051-301638-
/O.CAN.KBMX.SV.W.0010.000000T0000Z-130130T1700Z/
ELMORE AL-AUTAUGA AL-
1028 AM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AUTAUGA AND
NORTHWESTERN ELMORE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3275 8609 3275 8632 3277 8633 3275 8634
3275 8638 3278 8641 3311 8615 3310 8601
3281 8601
TIME...MOT...LOC 1628Z 221DEG 59KT 3282 8625
$$
ALC037-301700-
/O.CON.KBMX.SV.W.0010.000000T0000Z-130130T1700Z/
COOSA AL-
1028 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN COOSA
COUNTY UNTIL 1100 AM CST...
AT 1025 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR SPEED...OR 8 MILES SOUTHWEST OF
ROCKFORD...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
EQUALITY...ROCKFORD...KELLYTON...GOODWATER...NIXBURG...
BENTLEYVILLE...COTTAGE GROVE...HIGHWAY 9 AND HIGHWAY 22...
CREWSVILLE AND HANOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3275 8609 3275 8632 3277 8633 3275 8634
3275 8638 3278 8641 3311 8615 3310 8601
3281 8601
TIME...MOT...LOC 1628Z 221DEG 59KT 3282 8625
$$
77332
WWUS54 KBMX 301643
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1043 AM CST WED JAN 30 2013
ALC037-301700-
/O.CON.KBMX.SV.W.0010.000000T0000Z-130130T1700Z/
COOSA AL-
1043 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COOSA COUNTY UNTIL 1100 AM CST...
AT 1043 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CREWSVILLE...OR 5 MILES SOUTHWEST OF KELLYTON...MOVING NORTHEAST AT
70 MPH.
LOCATIONS IMPACTED INCLUDE...
GOODWATER AND PARKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3293 8601 3288 8616 3291 8621 3311 8615
3310 8601 3294 8601
TIME...MOT...LOC 1643Z 221DEG 59KT 3300 8607
$$
77/GLEASON136
WWUS54 KBMX 301655
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1055 AM CST WED JAN 30 2013
ALC037-301705-
/O.EXP.KBMX.SV.W.0010.000000T0000Z-130130T1700Z/
COOSA AL-
1055 AM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOSA COUNTY WILL
EXPIRE AT 1100 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF COOSA COUNTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3293 8601 3288 8616 3291 8621 3311 8615
3310 8601 3294 8601
TIME...MOT...LOC 1655Z 221DEG 59KT 3315 8591
$$
77/GLEASONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:46 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Jan 30, 6:46 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 646 AM CST WED JAN 30 2013 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... WHAT WAS LEFT OF THE SQUALL LINE/QLCS HAS NOW BECOME VERY BROKEN IN APPEARANCE...AND CELLS ARE FORMING OUT AHEAD OF THE LINE. LIGHTNING HAS REALLY INCREASED WITH AN INTENSIFYING LINE OF STORMS ACROSS SOUTHEASTERN MISSISSIPPI...AND SURFACE MESOANLYSIS HAS REVEALED THAT A WEAK AREA OF LOW PRESSURE HAS NOW BEGUN TO FORM NEAR HATTIESBURG MISSISSIPPI. THIS WILL BECOME VERY PROBLEMATIC THROUGH THE MORNING HOURS FOR OUR SOUTHERN SECTIONS OF THE CWA...WHERE 68+ DEWPOINTS ARE BEGINNING TO GET ADVECTED NORTHWARD. DEWPOINTS OF 66 HAVE BEEN ADVECTED AS FAR NORTH AS WINSTON AND CULLMAN COUNTY. FRESH OFF THE PRESS...THE 12Z KBMX SOUNDING MODIFIED FOR THE CURRENT SURFACE CONDITIONS REVEALS OVER 1000 J/KG OF CAPE WITH A VERY WEAK CAP ABOUT TO BE BROKEN...WHICH WILL MEAN THE LIKELIHOOD FOR TORNADIC DEVELOPMENT WILL CONTINUE OUT AHEAD OF THE BROKEN LINE OF SHOWERS AND STORMS. THE ADDITION OF THE WEAK AREA OF LOW PRESSURE ACROSS SOUTHERN MISSISSIPPI WILL NO DOUBT CONTINUE TO INCREASE SHEAR ACROSS THE AREA AS WELL. SO THE FIRST THREAT THAT WE WILL SEE IN THE NEXT COUPLE OF HOURS...WILL BE THE ROTATING CELLS OUT AHEAD OF THE LINE AND WITHIN THE OLD QLCS STRETCHING NORTHEASTWARD FROM SUMTER COUNTY NORTHEAST TO CULLMAN COUNTY. BASED ON RADAR TRENDS...THE BEST DAMAGING STRAIGHT LINE WIND THREAT LOOKS TO BE MATERIALIZING ACROSS SOUTHEASTERN MISSISSIPPI...AND THAT LINE OF STORMS WILL MOVE ACROSS THE SOUTHERN PORTIONS OF OUR CWA THROUGH THE MORNING HOURS. ALSO...THE DAMAGING WIND THREAT WILL STILL BE POSSIBLE IN ANY STORM THAT IS CAPABLE OF MIXING DOWN THE EXTREMELY STRONG WINDS ALOFT. 56/GDG && .AVIATION... 12Z TAF DISCUSSION. MVFR CIGS ARE PREVAILING FOR MOST LOCATIONS...AND HAVE DECIDED TO GO WITH PREVAILING MVFR FOR ALL TERMINALS THROUGH THE PERIOD IN THE NEAR TERM. AS HEAVIER RAINFALL PASSES OVER ANY TERMINAL LOCATION...CIGS AND VIS COULD SUDDENLY DROP AT ANY TIME. WITH CELLS DEVELOPING OUT AHEAD OF THE SQUALL LINE...HAVE ADDED IN VCTS FOR KBHM AND KEET THROUGH THE NEAR TERM. WINDS WILL REMAIN VERY GUSTY THROUGH THE MORNING WITH GUSTS UP TO 30 KNOTS POSSIBLE FROM THE SOUTH. AS FAR AS THE TIMING OF THE SQUALL LINE...THE LINE ITSELF IS BECOMING MORE BROKEN THAN IT WAS EARLIER THIS MORNING...BUT HAVE STILL TRIED TO TIME THE ARRIVAL OF STRONGER WINDS AND SQUALLS AT KTCL...KBHM...AND KEET. IF THE LINE BECOMES MORE BROKEN...WILL AMEND BASED ON A WESTERLY WIND SHIFT THROUGH THE MORNING INSTEAD OF A SQUALL...WITH TSRA CONTINUED TO BE MENTIONED. DUE TO SO MANY FORECAST CHALLENGES WITHIN THE FIRST 12 HOURS OF THE PERIOD...DID NOT SPEND MUCH TIME ON THE SECOND HALF OF THE PERIOD. AS A HEADS UP...WINDS WILL SHIFT TO THE W/SW BEHIND THE LINE OF STORMS BUT WILL REMAIN GUSTY. 56/GDG && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 56
Hazardous weather outlook, Jan 30, 10:00 AM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1000 AM CST WED JAN 30 2013 ALZ011>015-017>050-311600- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1000 AM CST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS AND ISOLATED TORNADOES REMAIN POSSIBLE TODAY ALONG AND EAST OF A LINE FROM GADSDEN...TO COLUMBIANA...TO MILLER. ISOLATED SUPERCELL STORMS AHEAD OF THE LINE WILL CONTINUE TO BE POSSIBLE AHEAD OF THE SQUALL LINE AND WILL LIKELY CONTINUE THROUGH INTO THE AFTERNOON. THESE CELLS WILL HAVE A CHANCE TO PRODUCE TORNADOES BEFORE THE SQUALL LINE WORKS INTO THE AREA. WINDY CONDITIONS WILL ALSO CONTINUE ACROSS PORTIONS OF CENTRAL ALABAMA ALONG AND EAST OF A GADSDEN...TO CALERA...TO MYRTLEWOOD LINE THROUGH 6 PM THIS EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS OF UP TO 35 MPH ARE POSSIBLE. HIGHER ELEVATION LOCATIONS OF EASTERN AND NORTHEASTERN ALABAMA COULD SEE WIND GUSTS OF UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH THIS AFTERNOON. 08/MK
In the hours before
Local storm report, Jan 30, 8:37 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM TSTM WND DMG PRATTVILLE 32.46N 86.45W
01/30/2013 AUTAUGA AL EMERGENCY MNGR
TWO TREES AND COUPLE OF POWER LINES DOWN ON HWY 31
&&
GGOGGINSLocal storm report, Jan 30, 8:38 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL BIRMINGHAM 33.53N 86.80W
01/30/2013 E0.25 INCH JEFFERSON AL TRAINED SPOTTER
PEA HAIL REPORTED NEAR BIRMINGHAM AIRPORT
&&
GGOGGINSLocal storm report, Jan 30, 8:53 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL MOUNTAIN BROOK 33.49N 86.74W
01/30/2013 M0.25 INCH JEFFERSON AL AMATEUR RADIO
&&
MROSELocal storm report, Jan 30, 9:01 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HAIL HAMILTON 34.14N 87.98W
01/30/2013 E0.75 INCH MARION AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN HAMILTON.
0532 AM TSTM WND DMG 2 NW FAYETTE 33.71N 87.86W
01/30/2013 FAYETTE AL EMERGENCY MNGR
NUMEROUS TREES DOWN ON HWY 18 NORTHWEST OF FAYETTE
0605 AM TSTM WND DMG 2 SW NESMITH 34.15N 87.14W
01/30/2013 WINSTON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON COUNTY ROAD 40 JUST WEST OF
COUNTY ROAD 77.
0614 AM TSTM WND DMG SARDIS 34.23N 87.12W
01/30/2013 WINSTON AL EMERGENCY MNGR
HANGER DAMAGE AT SARDIS AIPORT AND DAMAGE TO A CHURCH IN
SARDIS
0618 AM TSTM WND DMG PRATTVILLE 32.46N 86.45W
01/30/2013 AUTAUGA AL EMERGENCY MNGR
TWO TREES AND COUPLE OF POWER LINES DOWN ON HWY 31
0835 AM HAIL BIRMINGHAM 33.53N 86.80W
01/30/2013 E0.25 INCH JEFFERSON AL TRAINED SPOTTER
PEA HAIL REPORTED NEAR BIRMINGHAM AIRPORT
0840 AM HAIL MOUNTAIN BROOK 33.49N 86.74W
01/30/2013 M0.25 INCH JEFFERSON AL AMATEUR RADIO
&&
GGOGGINSLocal storm report, Jan 30, 9:23 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG SYLACAUGA 33.18N 86.26W
01/30/2013 TALLADEGA AL EMERGENCY MNGR
POWER LINES DOWN ON 13TH STREET AND A TREE DOWN/POWER
LINES DOWN AT INTERSECTION OF HWY 21 AND HWY 280
&&
GGOGGINSLocal storm report, Jan 30, 9:38 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HEAVY RAIN BYNUM 33.61N 85.96W
01/30/2013 E0.00 INCH CALHOUN AL AMATEUR RADIO
HEAVY RAIN CONTINUED MORE THAN 30 MINUTES.
&&
MBAERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:54 AM CST | Special Weather Statement | BMX | Marion | 66 min |
| Jan 30, 4:34 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Jan 30, 5:05 AM CST | Tornado Warning | BMX | Chilton | 40 min |
| Jan 30, 5:23 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 52 min |
| Jan 30, 5:44 AM CST | Tornado Warning | BMX | Winston | 31 min |
| Jan 30, 5:49 AM CST | Tornado Warning | BMX | Tuscaloosa, Walker | 41 min |
| Jan 30, 6:49 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 56 min |
| Jan 30, 7:28 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jan 30, 7:53 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 52 min |
| Jan 30, 8:00 AM CST | Severe Thunderstorm Warning | BMX | Hale, Marengo | 45 min |
| Jan 30, 8:15 AM CST | Tornado Warning | BMX | Coosa, Talladega | 45 min |
| Jan 30, 8:19 AM CST | Areal Flood Advisory | BMX | Hale | 116 min |
| Jan 30, 8:46 AM CST | Severe Thunderstorm Warning | BMX | Talladega | 29 min |
| Jan 30, 8:48 AM CST | Areal Flood Advisory | BMX | Bibb, Hale, Jefferson, Shelby | 117 min |
| Jan 30, 9:02 AM CST | Severe Thunderstorm Warning | BMX | Calhoun | 28 min |
| Jan 30, 9:08 AM CST | Tornado Warning | BMX | Calhoun | 52 min |
| Jan 30, 9:20 AM CST | Tornado Warning | BMX | Cleburne | 40 min |
| Jan 30, 9:43 AM CST | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jan 30, 10:12 AM CST | Flash Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 10:20 AM CST | Flash Flood Warning | BMX | Calhoun, St. Clair | 3 hr |
| Jan 30, 10:24 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 51 min |
| Jan 30, 10:31 AM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 44 min |
| Jan 30, 10:42 AM CST | Flash Flood Warning | BMX | Clay, Cleburne | 3 hr |
| Jan 30, 10:53 AM CST | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 37 min |
| Jan 30, 10:57 AM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 33 min |
| Jan 30, 11:08 AM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 37 min |
| Jan 30, 11:19 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 26 min |
| Jan 30, 11:26 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 49 min |
| Jan 30, 12:10 PM CST | Tornado Warning | BMX | Bullock, Montgomery, Pike | 35 min |
| Jan 30, 12:26 PM CST | Tornado Warning | BMX | Barbour, Bullock, Russell | 34 min |
| Jan 30, 12:28 PM CST | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Jan 30, 12:55 PM CST | Areal Flood Warning | BMX | Talladega | 3 hr |
| Jan 30, 2:03 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Lee, Pike, Russell | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.